# SDR 2GYR201911250005

- Difficulty date: November 24, 2019
- Submitted: November 25, 2019
- Operation: General aviation
- Filed by: Gary Jet Center Inc, repair station 2GYR135N
- Aircraft: N883SC
- Make and model: Cessna 560XL
- Aircraft serial: 5605124
- Engine: Pwc PW545B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low Pressure
- Location: Right Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FROM GYY, 883SC EXPERIENCED AN IN FLIGHT EMERGENCY WITH THE RIGHT ENGINE. THE CREW GOT A LOW OIL PRESSURE INDICATION AND THERE WAS SMOKE IN THE COCKPIT AND CABIN. THEY SHUT THE ENGINE DOWN, DECLARED AN EMERGENCY, AND RETURNED TO GYY WITHOUT FURTHER INCIDENT. UPON RETURNING THE ENGINE WAS INSPECTED AND FOUND TO HAVE LOST A SIGNIFICANT AMOUNT OF OIL. THIS ENGINE WAS REPAIRED BY PRATT & WHITNEY 119.2 HRS AGO FOR THE SAME ISSUE.
